On Numbers which are Orders of Nilpotent Groups Only
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 1, pp. 121-124
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In [T. W. Müller, An arithmetic theorem related to groups of bounded nilpotency class, J. Algebra 300 (2006), 10-15] T. W. Müller characterizes the positive integers n satisfying the property that every group of order n is nilpotent of class bounded by a fixed positive integer c. In this article a different proof of the above result will be given.
@article{BUMI_2012_9_5_1_a6,
author = {Russo, Alessio},
title = {On {Numbers} which are {Orders} of {Nilpotent} {Groups} {Only}},
journal = {Bollettino della Unione matematica italiana},
pages = {121--124},
year = {2012},
volume = {Ser. 9, 5},
number = {1},
zbl = {1251.20026},
mrnumber = {2919652},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_1_a6/}
}
Russo, Alessio. On Numbers which are Orders of Nilpotent Groups Only. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 1, pp. 121-124. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_1_a6/